# SDR AU510002099

- Difficulty date: June 10, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Hughes 369E
- Engine: Allsn 250C20R
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 500P3100101
- Condition: Delaminated
- Location: Tail Rotor
- Part time: 2,582 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL ROTOR BLADE DELAMINATED.  AREA OF DELAMINATION APPROXIMATELY 38.1MM LONG BY 9.525MM WIDE (1.5IN BY 0.375IN). SEE ATTACHMENT FOR PHOTOGRAPHS.  (OTHER CAUSE: VOID DEVELOPED FROM POOR PREP WHEN REPAIRED BY HTC ) (CASA 510002099)
